# SDR CALA2025072106743

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880023
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT THE LT SIDE NUMBER 3 WINDOW FRAME POST HOLE NO 2 3 AND 4 (HOLE NR 2 REPAIR PER EA5310-08195 REVISION B OPS 003) ( REF. AAR NR 1000043040) REPAIRED THE LH WINDOW #3 FRAME PART#141A8800-23 IAW EO#250203, REV P1, IR, ECRA 5310-08625. REPAIRED THE LH WINDOW NR 3 FRAME PART NO.141A8800-23 IAW EO NO. 250203, REV P1, IR, ECRA 5310-08625.
